# SDR UIEA2018012900135

- Difficulty date: January 16, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 110,629 hours, 18,334 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65B140571
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER AND LOWER FACE OF THE KEEL BEAM LOWER STIFFENER BS 1344. LBL 16 - RBL 16. REMOVED AND REPLACED THE IAW SRM 51-40-02-0G-0, REV 101, SRM 51-40-02-0G-0, REV 101, AND DWG 65B10925, REV F, SHEET 16.
